# SDR BB06072

- Difficulty date: September 6, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- Aircraft time: 68,153 hours, 30,336 cycles
- Engine: Rroyce RB211535E4
- Engine time: 34,542 hours, 14,051 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB211535E4
- Part serial: 31271
- Condition: Making Metal
- Location: Right
- Part time: 34,542 hours, 14,051 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 1765, CLT-FLL: CREW REPORTED SMOKE IN CABIN AND A DROP IN RIGHT ENGINE OIL QUANTITY.  DIVERTED TO CHS.  FLIGHT LANDED WITH NO FURTHER DIFFICULTIES, AND THE RIGHT ENGINE WAS SHUT DOWN AFTER LANDING.  MAINTENANCE FOUND METAL ON CHIP DETECTOR.  RIGHT ENGINE CHANGED.
